| Catalog Number |
CS-14402 |
| Medical Device Problem Codes |
Material Frayed (1262); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "during the insertion of the central venous catheter, the device malfunctioned, fraying the guide wire and making it impossible to advance or withdraw the guide wire, as it became stuck inside the needle.It was necessary to remove the entire product (guide needle) from inside the vessel".The patient's current condition is unknown at this time.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.